On the scattering of scalar mesons

Harish-Chandra, (1945) On the scattering of scalar mesons Proceedings of the Indian Academy of Sciences, Section A, 21 (4). pp. 135-146. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/21/4/135-146/...

Related URL: http://dx.doi.org/10.1007/BF03050875


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:30826
Deposited On:27 Dec 2010 08:10
Last Modified:17 May 2016 13:26

Repository Staff Only: item control page